MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number LM+20G-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer returned unused samples for investigaiton.Pending final investigation on returned samples.
 
Event or Problem Description
The customer reported the following : "i am reaching out to you in regard to nipro medical luer adapter pn#367290 ref# lm+20g , in particular, lot # 's 22k29a / 22j11b / 22j14b.I have also come across some failures (breakage) of this product." the reporter believed the first issue noted was sometime in march 2024, but were unable to specify a date.They also noted that it is unknown how many luer adapters are impacted."the adapters are getting stuck in the lumens of the cvc resulting in patient being sent to the emergency room and having the cvc replaced or broken part removed from lumen by a vascular surgeon.Patients are missing dialysis treatment." lot#s in question: 22k29a, 22j11b, 22j14b, 23b27b, 22k09a.

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
MDR Report Key20875252
Report Number1056186-2024-00021
Device Sequence Number7851386
Product Code FMI
UDI-Device Identifier10383790002391
UDI-Public10383790002391
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2024
Report Date (Section F) 12/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLM+20G-1M
Device Lot NumberSEE LIST IN SECTION B5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/08/2024
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA12/08/2024